# SDR TWAA9819602

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CHAIR TRACK CORRODED AT RBL 90 INCHES, STA 1054.  INSTALLED NEW SEAT TRACK APPROXIMATELY 19 FEET PER TWA STANDARD PROCESSES 6-70-01, PARA 2.
